Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Frequent aches in chest, not able to sleep, depression, blood came out of throat. Used to take alprazolum. Suggest some medication.

I feel frequent aches in my chest wen i get up in the morning.Also, wen i hear Loud noises which is common& bearable to others lik tv noise, calling bell, someone spkng loudly.. i get sudden pang of pain in my chest area. I m unable to get sleep as i used to have before. i am experiencing this more in the past three weeks . I used to take Alprazolum when i was in college days due to depression . but stopped 2 yrs back. during that time i used to have such pains but not to this extent. This pain started when i cried a lot aloud 3 weeks back bcz of the departure of my fiancee. i cried aloud , & bcz of that .. blood started coming from my throat and still my voice is not proper.Please suggest me Some medication to over come this..
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

I strongly advice you to meet your physician as blood should not come out of the throat after crying and also any chest pain of this intensity especially coming after a trigger should be evaluated for thoroughly by a good cardiologist.
The ideal thing for you to do is to approach a multi speciality hospital with internal medicine, cardiology and ENT doctors in them

Thank you

I wish you good health

Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor